# SDR IPXA2024121407931

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 26,748 hours, 16,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS - TEST FUNCTION WILL NOT TEST T/S PER AMM 33-51-00-501 ALL OPS CHECK GOOD DMP REVERSED THIS CLEARS MEL 33-51-05-2
